MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY HOLSTER,BULK,DISP,N/STER,/250; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY HOLSTER,BULK,DISP,N/STER,/250; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 130320
Medical Device Problem Code Unintended Electrical Shock (4018)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not expected to be returned for evaluation and review.However, the complaint investigation is not complete at this time.A supplemental and final report will be filed following the completion of the complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the 130320, holster,bulk,disp,n/ster,/250, was being used during an unknown procedure on (b)(6) 2023 when it was reported, ¿doctor was using a pencil cautery suction from the (facility), and it was shocking him as he was using the cautery.The bovine pad was placed correctly.¿ there was no report of injury, medical intervention, or hospitalization for the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The device will not be returned, and no photographic evidence was provided.Therefore, a device malfunction cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.This is the only complaint for this lot number and failure mode within the past two years.A two-year review of complaint history for a risk analysis could not be performed.It was discovered during the investigation that this device is only the holster for an electrode pencil and does not include the pencil device; therefore, this device alone does not have a failure mode that would match the reported scenario.Hence a risk analysis could not be performed.Clarification of the device used was requested of the reporter and no response was received.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
The distributor reported on behalf of their customer that the 130320, holster,bulk,disp,n/ster,/250, was being used during an unknown procedure on (b)(6) 2023 reported, ¿doctor was using a pencil cautery suction from the (facility), and it was shocking him as he was using the cautery.The bovine pad was placed correctly.¿ there was no report of injury, medical intervention, or hospitalization for the patient or user.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
HOLSTER,BULK,DISP,N/STER,/250
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key16617424
Report Number3007305485-2023-00068
Device Sequence Number20374595
Product Code GEI
UDI-Device Identifier20653405002465
UDI-Public(01)20653405002465(11)210803(30)250(10)202108034
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K790770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130320
Device Lot Number202108034
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2023
Supplement Date Received by Manufacturer03/31/2023
Initial Report FDA Received Date03/27/2023
Supplement Report FDA Received Date04/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic